On self-dual double negacirculant codes

Alahmadi A., Guneri C., Ozkaya B., Shoaib H., Sole P.

DISCRETE APPLIED MATHEMATICS, vol.222, pp.205-212, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 222
  • Publication Date: 2017
  • Doi Number: 10.1016/j.dam.2017.01.018
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.205-212
  • Keywords: Quasi-twisted codes, Dickson polynomials, Varshamov-Gilbert bound, CIRCULANT
  • Middle East Technical University Affiliated: No


Double negacirculant (DN) codes are the analogues in odd characteristic of double circulant codes. Self-dual DN codes are shown to have a transitive automorphism group. Exact counting formulae are derived for DN codes. The special class of length a power of two is studied by means of Dickson polynomials, and is shown to contain families of codes with relative distances satisfying a modified Varshamov-Gilbert bound. This gives an alternative, and effective proof of the result of Chepyzhov, that there are families of quasi twisted codes above Varshamov-Gilbert. (C) 2017 Elsevier B.V. All rights reserved.